# SDR 97UAL900891

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611217
- Condition: Damaged
- Location: Nr 14 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM-A FLUID WENT TO ZERO IN FLIGHT.  LANDED UNDER AMBER ALERT IN DEN.  TOWED TO GATE.  *S/D*  REPLACED DAMAGED 'O' RING IN THE FILTER BOWL PACKING ON NR 14 SPOILER.
